A degree property of rational matrices

Downs T. (1985) A degree property of rational matrices. Linear Algebra and Its Applications, 72 C: 73-84. doi:10.1016/0024-3795(85)90143-0


Author Downs T.
Title A degree property of rational matrices
Journal name Linear Algebra and Its Applications   Check publisher's open access policy
ISSN 0024-3795
Publication date 1985-01-01
Sub-type Article (original research)
DOI 10.1016/0024-3795(85)90143-0
Open Access Status
Volume 72
Issue C
Start page 73
End page 84
Total pages 12
Subject 2602 Algebra and Number Theory
2612 Numerical Analysis
Abstract In this paper, the existence of a relationship between the degrees of polynomials in any given rational matrix and the degrees of the polynomials in the inverse of that matrix is explained and proved.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 12:56:31 EST by System User